# SDR AALA201808159011

- Difficulty date: August 14, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 69,813 hours, 8,894 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON LOWER INBOARD SURFACE HAS AREA OF MOISTURE INGRESSION APPROX. 4 BY 10 INCHES.  AIRCRAFT WAS GROUNDED.  REPAIRED IAW EA  283529B.
